# SDR V0XR20190705002

- Difficulty date: July 6, 2019
- Submitted: July 11, 2019
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 37,552 hours, 28,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK HAS SIGNS OF CORROSION AT FS 485 AND FS 517 AND F.S 581. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT RAIL IAW AMM 53-00-49.
